Journal of Graph Theory

Cover image for Journal of Graph Theory

November 1993

Volume 17, Issue 5

Pages fmi–fmi, 549–655

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170501

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Representing products of polyhedra by products of edge-colored graphs (pages 549–579)

      Carlo Gagliardi and Luigi Grasselli

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170502

    2. Independence and graph homomorphisms graph homomorphisms (pages 581–588)

      Michael O. Albertson, Lily Chan and Ruth Haas

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170503

    3. A note on the last new vertex visited by a random walk (pages 593–596)

      Lászlo Lovász and Peter Winkler

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170505

    4. Collapsible graphs and matchings (pages 597–605)

      Zhi-Hong Chen and Hong-Jian Lai

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170506

    5. Rainbow coloring the cube (pages 607–612)

      R. J. Faudree, A. Gyárfás, L. Lesniak and R. H. Schelp

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170507

    6. Generating all 3-connected 4-regular planar graphs from the octahedron graph (pages 613–620)

      H. J. Broersma, A. J. W. Duijvestijn and F. Göbel

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170508

    7. Regular fourfold coverings with respect to the identity automorphism (pages 621–627)

      Sungpyo Hong and Jin Ho Kwak

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170509

    8. A note on maximal triangle-free graphs (pages 629–631)

      Wayne Goddard and Daniel J. Kleitman

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170510

    9. Extremal graphs without three-cycles or four-cycles (pages 633–645)

      David K. Garnick, Y. H. Harris Kwong and Felix Lazebnik

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170511

    10. On even factorizations and the chromatic index of the Kautz and de Bruijn digraphs (pages 647–655)

      Jean-Claude Bermond Cnrs and Pavol Hell

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170512

SEARCH

SEARCH BY CITATION